Institutionally Funded Student Financial Aid
Bibliographic Data
| ID | 9019307 |
|---|---|
| Authors | Michael A Olivas (University of Houston, corresponding author) |
| Year | 1982 |
| Volume | 53 |
| Issue | 6 |
| Pages | 728-730 |
| Publication date | 1982-11-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Journal of Higher Education (JOURNAL) |
| Journal identifiers | ISSN: 0022-1546 • E-ISSN: 1538-4640 |
| Publisher | Taylor & Francis (PUBLISHER • GB) |
| DOI | 10.1080/00221546.1982.11780511 |
| OpenAlex | W4300579447 |
| Language | EN |
| References cited | 2 |
Business · Economics · Mathematics education · Political science · Finance · Higher Education Practises and Engagement · Higher Education Research Studies · Psychology
| Highly cited | No |
|---|